# SDR HNAA2015101402960

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 66,726 hours, 75,429 cycles
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Switch
- Part number: 3420SW1
- Condition: Contaminated
- Location: Gyro Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SMOKE EMANATED FROM THE SAHS SWITCH.  FOUND GYRO NR 1 SWITCH ON GYRO PANEL SCORCHED 3420-SW1.  CLEANED DEBRIS FROM OTHER SWITCHES ON PANEL.
